IR  > 理学院
Analysis of the SAITS alcoholism model on scale-free networks with demographic and nonlinear infectivity
Xiang, Hong; Cui, Fang-Fang; Huo, Hai-Feng
2019-01
Source PublicationJOURNAL OF BIOLOGICAL DYNAMICS
ISSN1751-3758
Volume13Issue:1Pages:621-638
AbstractA more realistic alcoholism model on scale-free networks with demographic and nonlinear infectivity is introduced in this paper. The basic reproduction number is derived from the next-generation method. Global stability of the alcohol-free equilibrium is obtained. The persistence of our model is also derived. Furthermore, the SAITS model with nonlinear infectivity is also investigated. Stability of all the equilibria and persistence are also obtained. Some numerical simulations are also presented to verify and extend our theoretical results.
KeywordAlcoholism scale-free networks demographic stability nonlinear infectivity
DOI10.1080/17513758.2019.1683629
Indexed BySCI
Language英语
Funding ProjectNational Natural Science Foundation of China[11861044][11661050]
WOS Research AreaEnvironmental Sciences & Ecology ; Mathematical & Computational Biology
WOS SubjectEcology ; Mathematical & Computational Biology
WOS IDWOS:000494047500001
PublisherTAYLOR & FRANCIS LTD
Document Type期刊论文
Identifierhttp://ir.lut.edu.cn/handle/2XXMBERH/64195
Collection理学院
材料科学与工程学院
学科建设与学位办公室
Corresponding AuthorHuo, Hai-Feng
AffiliationLanzhou Univ Technol, Dept Appl Math, Lanzhou, Gansu, Peoples R China
First Author AffilicationColl Mat Sci & Engn
Corresponding Author AffilicationColl Mat Sci & Engn
First Signature AffilicationColl Mat Sci & Engn
Recommended Citation
GB/T 7714
Xiang, Hong,Cui, Fang-Fang,Huo, Hai-Feng. Analysis of the SAITS alcoholism model on scale-free networks with demographic and nonlinear infectivity[J]. JOURNAL OF BIOLOGICAL DYNAMICS,2019,13(1):621-638.
APA Xiang, Hong,Cui, Fang-Fang,&Huo, Hai-Feng.(2019).Analysis of the SAITS alcoholism model on scale-free networks with demographic and nonlinear infectivity.JOURNAL OF BIOLOGICAL DYNAMICS,13(1),621-638.
MLA Xiang, Hong,et al."Analysis of the SAITS alcoholism model on scale-free networks with demographic and nonlinear infectivity".JOURNAL OF BIOLOGICAL DYNAMICS 13.1(2019):621-638.
Files in This Item:
There are no files associated with this item.
Related Services
Usage statistics
Google Scholar
Similar articles in Google Scholar
[Xiang, Hong]'s Articles
[Cui, Fang-Fang]'s Articles
[Huo, Hai-Feng]'s Articles
Baidu academic
Similar articles in Baidu academic
[Xiang, Hong]'s Articles
[Cui, Fang-Fang]'s Articles
[Huo, Hai-Feng]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Xiang, Hong]'s Articles
[Cui, Fang-Fang]'s Articles
[Huo, Hai-Feng]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.